# SDR 95ZZZX6696

- Difficulty date: November 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N121EL
- Make and model: Lear 25
- Aircraft serial: 010
- Engine: Ge CJ6106
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flame Out
- Location: Rt Engine
- Part time: 14,255 hours
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: B

## Discrepancy

RIGHT ENGINE FLAMED OUT AT FL 370 WHEN ANTI-ICE WAS SWITCHED ON.  DESCENDED TO FL 290 AND ENGINE RE-STARTED.  FLIGHT CONTINUED WITH NO PROBLEMS.  AFTER RETURNING TO HOME BASE, COULD NOT DUPLICATE PROBLEM.  INSTALLED A LOANER ENGINE AND SENT DEFECTIVE ENGINE FOR TEST AND REPAIR AS NEEDED.
